# SDR CALA2023122003681

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 64,428 hours, 28,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240200100
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE INSPECTION PANEL 621BT, ON RH WING TOP SKIN PANEL APPROX RIB 10 AND STRINGER 11, A CORROSION SPOT WAS FOUND. IDT, COMPLIED WITH FINAL VTMAE EA 320-5720-13-A3467 REV- AND UAL EC/RA #5721-01484,IDT.
